# SDR YENA2022032800317

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 2,065 hours, 307 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS).' DURING THE START OF ENGINE 1, RECEIVED ENGINE START FAULT. NO IGNITION ON IGN A. ECAM/QRH COMPLIED WITH. TORCHING NOTED BY GROUND CREW ODOR NOTED FROM P ACKS AFTER START ATTEMPT; ACCOMPLISHED T/S IAW AMM 71-00-810-850-A SUSPECT IGN A DID NOT LIGHT OFF. ITEM CLEARED ON L/P 3298968 ITEM #2 FOR REMOVAL AND REPLACEMENT OF IGNITION PLUG A. A/C OK FOR RETURN TO SERVICE.' (SUPPLEMENTAL ADDED TO THE FLIGHT NUMBER AND TIME/CYCLE). (SUPPLEMENTAL TO FOLLOW)
